# SDR 97UAL900752

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160UA
- Make and model: Boeing 747238B
- Aircraft serial: 21237
- Engine: Pwa JT9D7J
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Torn
- Location: Slide
- Component: Bf Goodrich, 7A12409
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE, REMOVED FOR EXPIRATION OF TIME THE TOP TUBE DID NOT FULLY INFLATE.  FOUND A 40 INCH TEAR IN UPPER CROSS OVER TUBE FROM RIGHT SIDE OF GIRT TO RIGHT UPPER TUBE.  SLIDE SENT TO VENDOR FOR REPAIR.
